It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
Data Entry Job – SCAM!
We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.
Has anyone else had this problem, last night, this is so embarrassing, I wet the bed, thats right, pee'd in the bed. I was so upset, i cried for an hour. I was sleeping in it, i woke up when my husband came to bed and was covering me up because i had kicked off my blanket. He was great and said it was probably just my new nerve med making me sleep so heavily, i just didnt wake up. I was still upset, has anyone else experienced this. I dont think it is cauda equina or anything like that because when he woke me my bladder was still full (even though the bed was very wet,must have been earlier)and when i woke up this morning it was full. i made it to the bathroom both times.
Please let me know what you think, i dont even want to sleep anymore, or should i give up my nerve med? I still feel like crying all the time.